# SDR 9719879914

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch Mechanism
- Condition: Ouf Of Adjust
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MSP, LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER GEAR EXTENSION.  CREW REQUESTED EMERGENCY EQUIPMENT ON STANDBY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENACE ADJUSTED RIGHT MAIN GEAR DOOR LATCH MECHANISM.  OPERATIONAL CHECK NORMAL ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
